Article Text

PDF

Intrahepatic cholestasis and cutaneous bullae associated with glibenclamide therapy.
  1. V. Wongpaitoon,
  2. P. R. Mills,
  3. R. I. Russell,
  4. R. S. Patrick

    Abstract

    Intrahepatic cholestasis and cutaneous bullae associated with glibenclamide therapy are described in a 61-year-old diabetic patient who presented wit hypoglycaemic coma. These features have not previously been reported as side effects of glibenclamide therapy, but intrahepatic cholestasis may occur with chlorpropamide, a similar sulphonylurea agent. The mechanism of this cholestasis is not clear at present.

    Statistics from Altmetric.com

    Request permissions

    If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.